# SDR 08FDEA02754

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655457446
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN S3L HAS CORROSION FROM BODY STA 720A-740 REMOVED CORROSION FROM STA 720A - 740 STR 3L.  MATERIAL THICKNESS .045 AND .056, MATERIAL LOSS .008 TO .015 ALL AREAS OUT OF LIMITS.  REMOVED DAMAGED STR 3L STA 720A 12 TO 740.  REMOVED AND REINSTALLED STR 3L CLIPS AT STA 720B, 720C, 720D, 720E AND 720F.  FABRICATED NEW STRINGER 3L STA 720A 12 AND 720 AND SPLICE PLATES. TREATED, PRIMED AND TOP COATED SKIN AT 3L STR 720-740.  REF SRM 51-30-2 P1-6. 51-10-2 PG7, 53-10-1 PG 1-2A FIG 1, 53-10-3 PG 5-8B, AND MM 51-20-151-7.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
